# SDR SWAA2023080385332

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N8765Q
- Make and model: Boeing 737-8
- Aircraft serial: 67217
- Aircraft time: 3,190 hours, 1,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST<[01] RESET FLASHLIGHT OPS CHECKGOOD PER SIP
